# SDR DALA2016072205490

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION. FOUND PASSENGER COMPARTMENT FLOOR CHANNEL CORRODED AROUND FASTENER HOLES FORWARD AND AFT ENDS BS 328-344. MAINTENANCE REMOVED AND REPLACED IAW ERA 485076-14 REV ORIGINAL.
